The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (1386 KB) | Metadata | Table of Contents | ZAA summary
Volume 16, Issue 3, 1997, pp. 519–542
DOI: 10.4171/ZAA/776

Published online: 1997-09-30

Hardy Spaces on Products of Halfplanes and Prediction of Homogeneous Random Fields

R. Cheng[1] and L. Klotz[2]

(1) University of Louisville, USA
(2) Universität Leipzig, Germany

Using the fractional linear map from the unit disk onto the upper halfplane we transfer some facts about Hardy spaces on polydisks to Hardy spaces on products of halfplanes. The results are applied to the prediction theory of homogeneous random fields on $\mathbb R^n$. In particular, we give a characterization of regular and weakly (strongly) commutative $L^2(\mu)$ spaces.

Keywords: Hardy spaces, prediction, random fields

Cheng R., Klotz L.: Hardy Spaces on Products of Halfplanes and Prediction of Homogeneous Random Fields. Z. Anal. Anwend. 16 (1997), 519-542. doi: 10.4171/ZAA/776